Complutense University Library

Items where Subject is "Sciences > Mathematics > Functions"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Number of items at this level: 75.

Article

Aron, Richard M. and Jaramillo Aguado, Jesús Ángel and Ransford, Thomas (2013) Smooth surjections without surjective restrictions. Journal of geometric analysis, 23 (4). pp. 2081-2090. ISSN 1050-6926

Gallardo Gutiérrez, Eva A. and González, M. J. and Pérez González, Fernando and Pommerenke, Christian and Rattya, Jouni (2013) Locally univalent functions, VMOA and the Dirichlet space. Proceedings of the London Mathematical Society , 106 (Part 3). pp. 565-588. ISSN 0024-6115

Durand-Cartagena, Estibalitz (2013) First order Poincaré inequalities in metric measure spaces. Annales academiae scientiarum fennicae-mathematica, 38 (1). pp. 287-308. ISSN 1239-629X

Rodríguez Bernal, Aníbal and Cholewa, Jan W. (2012) Dissipative mechanism of a semilinear higher order parabolic equation in R-N. Nonlinear Analysis: Theory, Methods & Applications , 75 (8). pp. 3510-3530. ISSN 0362-546X

Morón, Manuel A. and Luzón, Ana and Merlini , Donatella and Sprugnoli, Renzo (2012) Identities induced by Riordan arrays. Linear Algebra and Applications, 436 (3). pp. 631-647. ISSN 0024-3795

Rodríguez Bernal, Aníbal (2012) A singular perturbation in a linear parabolic equation with terms concentrating on the boundary. Revista matemática complutense, 25 (1). 165-197 . ISSN 1139-1138

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2012) Entire unbounded functions on Banach spaces with a monotone Schauder basis. Mathematica , 54 (77, Sp). pp. 37-42. ISSN 1222-9016

Fernando Galván, José Francisco and Gamboa Mutuberria, José Manuel (2012) On the spectra of rings of semialgebraic functions. Collectanea mathematica, 63 (3). pp. 299-331. ISSN 0010-0757

Ortuño Sánchez, María Teresa and Tirado Domínguez, Gregorio and Felipe Ortega, Ángel (2011) Using intermediate infeasible solutions to approach vehicle routing problems with precedence and loading constraints. European journal of operational research, 211 (1). 66-75 . ISSN 0377-2217

Muñoz Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane-Sepúlveda, Juan Benigno (2011) L-P-Analogues of Bernstein and Markov Inequalities. Mathematical Inequalities & Applications, 14 (1). pp. 135-145. ISSN 1331-4343

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, Jose Manuel and Gromadzki, G. (2011) The Gonality Of Riemann Surfaces Under Projections By Normal Coverings. Journal Of Pure And Applied Algebra, 215 (5). pp. 983-988. ISSN 0022-4049

Rodríguez Bernal, Aníbal and Cholewa, Jan W. (2010) Linear and semilinear higher order parabolic equations in R-N. Nonlinear Analysis: Theory, Methods & Applications , 75 (1). 194-210 . ISSN 0362-546X

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2009) Representation of Spaces of Entire Functions on Banach Spaces. Publications of the Research Institute for Mathematical Sciences, 45 (2). pp. 383-391. ISSN 0034-5318

Aron, R.M. and García-Pacheco, F.J. and Pérez García, David and Seoane Sepúlveda, Juan Benigno (2009) On dense-lineability of sets of functions on R. Topology, 48 (2-4). pp. 149-156. ISSN 0040-9383

Makarov , Valeri A. and Schmidt, Kerstin E. and Castellanos, Nazareth P. and Innocenti, Giorgio M. and López-Aguado, Laura (2008) Stimulus-dependent interaction between the visual areas 17 and 18 of the 2 hemispheres of the Ferret (Mustela putorius). Cerebral Cortex , 18 (8 ). pp. 1951-1960. ISSN 1047-3211

Deville, Robert and Jaramillo Aguado, Jesús Ángel (2008) Almost classical solutions of Hamilton-Jacobi equations. Revista Matemática Iberoamericana, 24 (3). pp. 989-1010. ISSN 0213-2230

Arrieta Algarra, José María and Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2008) Flux terms and Robin boundary conditions as limit of reactions and potentials concentrating at the boundary. Revista Matemática Iberoamericana, 24 (1). pp. 183-211. ISSN 0213-2230

Ansemil, José María M. and Ponte, Socorro (2007) Metrizability of spaces of holomorphic functions with the Nachbin topology. Journal of Mathematical Analysis and Applications, 334 (2). pp. 1146-1151. ISSN 0022-247X

Rodríguez Bernal, Aníbal and Willie, Robert (2007) Nesting inertial manifolds for reaction and diffusion equations with large diffusivity. Nonlinear Analysis: Theory, Methods & Applications , 67 (1). 70-93 . ISSN 0362-546X

Arrieta Algarra, José María and Cholewa, Jan W. and Dlotko, Tomasz and Rodríguez Bernal, Aníbal (2007) Dissipative parabolic equations in locally uniform spaces. Mathematische Nachrichten, 280 (15). pp. 1643-1663. ISSN 0025-584X

García-Pacheco, F.J. and Palmberg, N. and Seoane Sepúlveda, Juan Benigno (2007) Lineability and algebrability of pathological phenomena in analysis. Journal of Mathematical Analysis and Applications, 326 (2). pp. 929-939. ISSN 0022-247X

Gamboa Mutuberria, José Manuel and Bujalance, E. and Cirre, J.F. and Gromadzki, G. (2006) On Symmetries Of Compact Riemann Surfaces With Cyclic Groups Of Automorphisms. Revista Matemática Iberoamericana, 301 (1). pp. 82-95. ISSN 0213-2230

Ortuño Sánchez, María Teresa and Muñoz, Susana and Ramírez , Javier and Yáñez Gestoso, Francisco Javier (2005) Coloring fuzzy graphs. OMEGA - The International Journal of Management Science, 33 (3). 211 -221 . ISSN 0305-0483

Rodríguez Bernal, Aníbal and Willie, Robert (2005) Singular large diffusivity and spatial homogenization in a non homogeneous linear parabolic problem. Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, 5 (2). 385-410 . ISSN 1531-3492

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2005) Nonsmooth analysis and Hamilton-Jacobi equations on Riemannian manifolds. Journal of Functional Analysis , 220 (2). pp. 304-361. ISSN 0022-1236

Arrieta Algarra, José María and Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2005) Flux condition induced by concentrated reactions. EQUADIFF 2003. Proceedings of the international conference on differential equations . pp. 293-295.

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal (2005) Ill posed problems with supercritical nonlinearities. EQUADIFF 2003. Proceedings of the international conference on differential equations . 277-280 .

Oleaga Apadula, Gerardo Enrique and Herrero, Miguel A. and Velázquez, J.J. L. (2004) Planar cracks running along piecewise linear paths. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 460 (2042). 581-601 . ISSN 1364-5021

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal and Cholewa, Jan W. and Dlotko, Tomasz (2004) Linear parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences, 14 (2). pp. 253-293. ISSN 0218-2025

Makarov , Valeri A. and Río, E. del and Velarde, Manuel G. and Ebeling, Werner (2003) Mode transitions and wave propagation in a driven-dissipative Toda-Rayleigh ring. Physical Review E, 67 (5). 056208-1-056208-9. ISSN 1539-3755

Makarov , Valeri A. and Huang, Guoxiang and Velarde, Manuel G. (2003) Two-dimensional solitons in Bose-Einstein condensates with a disk-shaped trap. Physical Review A , 67 (2). 23604-1-23604-12. ISSN 1050-2947

Oleaga Apadula, Gerardo Enrique (2003) On the dynamics of cracks in three dimensions. Journal of the Mechanics and Physics of Solids, 51 (1). pp. 169-185. ISSN 0022-5096

Díaz Díaz, Jesús Ildefonso and Conca Rosende, Carlos and Timofte, Claudia (2003) Effective chemical processes in porous media. Mathematical Models and Methods in Applied Sciences, 13 (10). pp. 1437-1462. ISSN 0218-2025

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2002) The Denef-Loeser zeta function is not a topological invariant. Journal of the London Mathematical Society. Second Series, 65 (1). pp. 45-54. ISSN 0024-6107

Oleaga Apadula, Gerardo Enrique (2001) Remarks on a basic law for dynamic crack propagation. Journal of the Mechanics and Physics of Solids, 49 (10). 2273-2306 . ISSN 0022-5096

Makarov , Valeri A. and Río, E. del and Ebeling, Werner and Velarde, Manuel G. (2001) Dissipative Toda-Rayleigh lattice and its oscillatory modes. Physical Review E, 64 (3). 036601-1-036601-14. ISSN 1539-3755

Rodríguez Bernal, Aníbal and Tajdine, Anas (2001) Nonlinear balance for reaction-diffusion equations under nonlinear boundary conditions: Dissipativity and blow-up. Journal of Differential Equations, 169 (2). 332-372 . ISSN 0022-0396

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (2000) Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Journal of Differential Equations, 168 (1). 33-59 . ISSN 0022-0396

Makarov , Valeri A. and Ebeling, Werner and Velarde, Manuel G. (2000) Soliton-like waves on dissipative Toda lattices. International Journal of Bifurcation and Chaos, 10 (5). pp. 1075-1089. ISSN 0218-1274

Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (2000) (BB) properties on Fréchet spaces. Annales academiae scientiarum fennicae-mathematica, 25 (2). pp. 307-316. ISSN 1239-629X

Rodríguez Bernal, Aníbal and Wang, Bixiang (2000) Cauchy problem for the time-dependent Ginzburg-Landau model of superconductivity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 130 (6). pp. 1383-1404. ISSN 0308-2105

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (1999) Finite-dimensional asymptotic behavior in a thermosyphon including the Soret effect. Mathematical Methods in the Applied Sciences, 22 (2 ). 117-137 . ISSN 0170-4214

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (1998) Critical nonlinearities at the boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 327 (4). pp. 353-358. ISSN 0764-4442

Rodríguez Bernal, Aníbal and Van Vleck, Erik S. (1998) Diffusion induced chaos in a closed loop thermosyphon. SIAM Journal on applied mathematics, 58 (4). 1072 -1093. ISSN 0036-1399

Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (1997) Quasinormability and topologies on spaces of polynomials. Journal of Mathematical Analysis and Applications, 213 (2). pp. 534-539. ISSN 0022-247X

Azagra Rueda, Daniel (1997) Diffeomorphisms between spheres and hyperplanes in infinite-dimensional Banach spaces. Studia Mathematica, 125 (2). pp. 179-186. ISSN 0039-3223

Bombal Gordón, Fernando and Emmanuele, Giovanni (1997) Remarks on completely continuous polynomials. Quaestiones Mathematicae, 20 (1). pp. 85-93. ISSN 1607-3606

Díaz Díaz, Jesús Ildefonso and Tello del Castillo, José Ignacio (1996) On the multiplicity of stationary solutions of a global two-dimensional climate model. Zeitschrift fur angewandte Mathematik und Mechanik, 76 (S:2). pp. 517-518. ISSN 0044-2267

Gamboa Mutuberria, José Manuel and Broughton, SA and Bujalance, E. and Costa, F.A. and Gromadzki, G. (1996) Symmetries of Riemann surfaces on which PSL(2,q) acts as a Hurwitz automorphism group. Journal Of Pure And Applied Algebra, 106 (2). pp. 113-126. ISSN 0022-4049

Makarov , Valeri A. and Nekorkin, Vladimir I. (1995) Spatial Chaos in a Chain of Coupled Bistable Oscillators. Physical Review Letters, 74 (24). 4819 -4822 . ISSN 0031-9007

Gamboa Mutuberria, José Manuel and Bujalance, E. and Maclachlan, C. (1995) Minimum Topological Genus Of Compact Bordered Klein Surfaces Admitting A Prime-Power. Glasgow Mathematical Journal, 37 (2). pp. 221-232. ISSN 0017-0895

Ansemil, José María M. (1994) On the quasinormability of Hb(U). Extracta Mathematicae, 9 (1). pp. 71-74. ISSN 0213-8743

Ansemil, José María M. and Ponte, Socorro (1993) Spaces of holomorphic germs on quotients. Journal of Mathematical Analysis and Applications, 172 (1). pp. 33-38. ISSN 0022-247X

Díaz Díaz, Jesús Ildefonso and Antontsev, S.N. (1991) Space and time localization in the flow of 2 immiscible fluids through a porous-medium - energy methods applied to systems. Nonlinear Analysis: Theory, Methods & Applications , 16 (4). pp. 299-313. ISSN 0362-546X

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1984) Curvas algebraicas reales y superficies de Klein. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 78 . pp. 221-227. ISSN 1137-2141

Etayo Gordejuela, J. Javier (1984) Klein surfaces with maximal symmetry and their groups of automorphisms. Mathematische Annalen, 268 (4). pp. 533-538. ISSN 0025-5831

Carrillo Menéndez, José (1979) A method for estimates on the region of filtration in a homogeneous medium bounded by a dam. Revista de la Universidad de Santander , 2 (2). pp. 1189-1191. ISSN 0210-8151

Lafuente López, Javier (1979) Una introducción elemental a las funciones exponencial y logarítmica. Gaceta matemática , 31 (5-6). pp. 126-132. ISSN 0016-3805

Muñoz, Vicente Integration by parts without differentiation. Mathematics Magazine, 85 (3). pp. 211-213. ISSN 1930-0980

Díaz Díaz, Jesús Ildefonso and De Thelin, Francois On a nonlinear parabolic problem arising in some models related to turbulent flows. Siam Journal on Mathematical Analysis , 25 (4). pp. 1085-1111. ISSN 0036-1410

Working Paper or Technical Report

Morán Cabré, Manuel (1990) Fractal series and infinite products. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 21, 1990, ISSN: 2255-5471 ]

Morán Cabré, Manuel (1990) Iteraciones en una aplicación lineal proyectiva. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 18, 1990, ISSN: 2255-5471 ]

Morán Cabré, Manuel (1990) Puntos fijos en homeomorfismos del círculo: aplicaciones geométricas. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 16, 1990, ISSN: 2255-5471 ]

Book Section

Bujalance, E. and Etayo Gordejuela, J. Javier and Gromadzki, G. (2011) A survey on the minimum genus and maximum order problems for bordered Klein surfaces. In Groups St Andrews 2009 in Bath. London Mathematical Society Lecture Note Series (387). Cambridge University Press, Cambridge, UK, pp. 161-182. ISBN 9780521279031

Rodríguez Bernal, Aníbal (2005) Parabolic equations in locally uniform spaces. In Nonlinear Elliptic and Parabolic Problems. Progress in Nonlinear Differential Equations and their Applications, 64 . BIRKHAUSER VERLAG AG, SWITZERLAND , 421-432 . ISBN 3-7643-7266-4

Makarov , Valeri A. and Río, E. del and Ebeling, Werner and Velarde, Manuel G. (2003) Experimental study of a noisy dissipative-driven ring lattice with Morse interactions. In Noise in complex systems and stochastic dynamics. Proceedings of the International Society for Optical Engineering (5114 ). SPIE-INT SOC OPTICAL ENGINEERING, pp. 318-326. ISBN 0-8194-4974-1

Castrillón López, Marco and Muñoz Masqué, Jaime and Ratiu, T.S. (2001) Trivial Lagrangians on connections and invariance under automorphisms. In Steps in differential geometry. Institute of Mathematics and Informatics, Debrecen, pp. 77-83.

Rodríguez del Río, Roberto (2000) Matemáticas en el aula de informática. In Temas relevantes de la Matemática actual: el reto de la Enseñanza Secundaria. Cursos de Verano para Profesores de Enseñanza Secundaria . Ministerio de Educación y Ciencia/Universidad Internacional Menéndez Pelayo, Madrid. ISBN 8436933486

Monograph

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (2009) Mapping degree theory. Manual. American Mathematical Society, Providence, R.I.

Thesis

Hernández Rubio, Juan Manuel (2013) Funciones 1-Baire y universalmente medibles, distancias y contornos de James en espacios de Banach duales. [Thesis]

Blanco Chacón, Iván (2012) Contributions to the theory of P-adic L-functions. [Thesis]

Serrano, Helia de Conçeicao Pereira (2008) Convergencia-Γ no periódica. [Thesis]

Cintas del Río, Rosario (2007) Teoría de cópulas y control de riesgo financiero. [Thesis]

Martín de Diego, David (2002) Simetrías y constantes del movimiento de sistemas lagrangianos : sistemas lagrangianos con ligaduras no-holonómicas. [Thesis]

Other

Gómez Gómez, Francisco and García y Gans, Antonio (2007) Presente y futuro de la investigación, la innovación y el desarrollo de la intervención social con familias (Complemento práctico al capítulo 16 del libro: Intervención social con familias). Mc-Graw Hill, Madrid.

This list was generated on Tue Sep 2 02:48:27 2014 CEST.